Alert archive / Montana / High Wind Warnings in 2008

High Wind Warning 12, NWS Great Falls, MT

March 23, 2008

NWS Great Falls, MT issued this high wind warning at Mar 23, 2008, 9:40 PM MDT. It took effect at Mar 24, 2008, 2:00 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2008, 9:40 PM MDT (03:40 UTC)
In effect from
Mar 24, 2008, 2:00 AM MDT
Expired
Mar 24, 2008, 6:00 PM MDT
In force
16 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 240340
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
940 PM MDT SUN MAR 23 2008

MTZ010-044>046-241200-
/O.UPG.KTFX.HW.A.0007.080324T1200Z-080325T0000Z/
/O.NEW.KTFX.HW.W.0012.080324T0800Z-080325T0000Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD
940 PM MDT SUN MAR 23 2008

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 6 PM MDT MONDAY.
THIS WARNING REPLACES THE HIGH WIND WATCH ISSUED EARLIER TODAY.

SOUTHWEST TO WEST WINDS WILL INCREASE OVERNIGHT...BECOMING 25 TO
40 MPH WITH GUSTS TO 60 MPH. STRONG WINDS WILL CONTINUE THROUGH
MUCH OF THE DAY ON MONDAY...WITH WINDS DIMINISHING BY MONDAY
EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
3 follow-up statements
000 
WWUS75 KTFX 241027
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
427 AM MDT MON MAR 24 2008

MTZ050-051-242100-
/O.EXB.KTFX.HW.W.0012.080324T1600Z-080325T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
427 AM MDT MON MAR 24 2008

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
MDT THIS AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE THIS MORNING REACHING SPEEDS
OF 25 TO 40 MPH BY LATE MORNING. EXPECT GUSTS TO 60 MPH. THIS
EVENING WINDS WILL DIMINISH TO 15 TO 25 MPH BY DARK.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-242100-
/O.CON.KTFX.HW.W.0012.000000T0000Z-080325T0000Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD
427 AM MDT MON MAR 24 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

STRONG SOUTHWEST TO WEST WINDS 30 TO 45 MPH WILL DEVELOP EARLY
THIS MORNING. EXPECT GUSTS TO 65 MPH. WINDS WILL DIMINISH SLIGHTLY
LATER THIS AFTERNOON TO 25 TO 35 MPH WITH GUSTS TO 60 MPH. WINDS
WILL FURTHER DIMINISH TO 15 TO 25 MPH BY DARK.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 241649
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1049 AM MDT MON MAR 24 2008

MTZ011>013-047-049-250000-
/O.EXA.KTFX.HW.W.0012.000000T0000Z-080325T0000Z/
HILL-CASCADE-CHOUTEAU-BLAINE-EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
CHINOOK...FAIRFIELD
1049 AM MDT MON MAR 24 2008

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WILL CONTINUE LATE
MORNING AND THROUGH THIS AFTERNOON. EXPECT GUSTS 55 TO 65 MPH.
THIS EVENING WINDS WILL DIMINISH TO 15 TO 25 MPH BY DARK.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-050-051-250000-
/O.CON.KTFX.HW.W.0012.000000T0000Z-080325T0000Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
STANFORD...LEWISTOWN
1049 AM MDT MON MAR 24 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WILL CONTINUE THROUGH LATE
THIS AFTERNOON. EXPECT GUSTS OF 55 TO 65 MPH. WINDS WILL DIMINISH
TO 15 TO 25 MPH BY DARK.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 242336
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
536 PM MDT MON MAR 24 2008

MTZ010>013-044>047-049>051-250045-
/O.EXP.KTFX.HW.W.0012.000000T0000Z-080325T0000Z/
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...CUT BANK...HAVRE...GREAT FALLS...
FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...
STANFORD...LEWISTOWN
536 PM MDT MON MAR 24 2008

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. 

WIND GUSTS HAVE DIMINISHED BELOW 50 MPH ACROSS MUCH OF NORTH
CENTRAL MONTANA...THEREFORE THE HIGH WIND WARNING WILL EXPIRE 6 PM
MDT. STRONG WEST WINDS WILL GRADUALLY DIMINISH THROUGH THE
REMAINDER OF THIS EVENING WITH WIND GUSTS TO 45 MPH POSSIBLE
THROUGH 7PM MDT THIS EVENING.

$$
HOENISCH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Mar 23, 9:36 PM MDT, 4 minutes earlier.

Area forecast discussion, Mar 23, 9:36 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
936 PM MDT SUN MAR 23 2008

.UPDATE...HAVE UPDATED FORECAST TO UPGRADE THE HIGH WIND WATCH TO
A WARNING FOR NORTHWEST PORTIONS OF CENTRAL MONTANA. HAVE ALSO
MOVED THE START TIME UP TO 2 AM MDT. UPPER LEVEL TROUGH WITH
STRONG JET STREAK IS MOVING INTO THE AREA AT THIS TIME. SURFACE
LOW PRESSURE FALLS IN ALBERTA WILL CONTINUE THROUGH MUCH OF THE
NIGHT BEFORE THE LEE CYCLONE SWEEPS EASTWARD MONDAY MORNING.
SITUATION IS NOT PERFECT FOR A HIGH WIND EVENT...BUT THE
COMBINATION OF A DEEP MIXED LAYER OF WINDS IN EXCESS OF 50 MPH
WITH A SIGNIFICANT PRESSURE GRADIENT AND COLD ADVECTION ALOFT
SHOULD MIX SUSTAINED WINDS ABOVE HIGH WIND WARNING CRITERIA TO THE
SURFACE. GUSTS UP TO 60 MPH ARE ALSO POSSIBLE...BUT EXPECT THAT
THIS WIND EVENT WILL VERIFY BASED ON SEVERAL HOURS OF SUSTAINED
WINDS MONDAY MORNING. HAVE ALSO UPDATED TO RAISE TEMPERATURES
OVERNIGHT AND TO LOWER EVENING POPS IN MY EASTERN AND FAR SOUTHERN
ZONES. MPJ

&&

.AVIATION...
UPDATED 0003Z. AN UPPER LEVEL TROUGH WILL MOVE FROM THE PACIFIC NW
ACROSS THE NORTHERN ROCKIES TONIGHT THROUGH MONDAY
MORNING...BRINGING INCREASINGLY STRONG WESTERLY WINDS ALOFT.
EXPECT BREEZY WEST WINDS TO PERSIST THROUGH TONIGHT OVER THE NORTH
CENTRAL MT PLAINS WITH STRONGEST GUSTS NEAR THE KCTB TERMINAL. A
FRONTAL BOUNDARY WILL MOVE THROUGH THE REGION LATE TONIGHT THOUGH
MONDAY MORNING...SPREADING PRECIPITATION ALONG THE CONTINENTAL
DIVIDE TONIGHT WITH SCATTERED SHOWERS POSSIBLE FROM KHLN SOUTH
MONDAY MORNING. WINDS WILL INCREASE AGAIN MONDAY AFTERNOON WITH
VERY GUSTY WINDS POSSIBLE ACROSS PORTIONS OF NORTH CENTRAL MT. VFR
CONDITIONS WILL PREVAIL WITH LOCAL MVFR CONDITIONS POSSIBLE IN
SHOWER ACTIVITY. HOENISCH

&&

.PREV DISCUSSION...
/ISSUED 603 PM MDT SUN MAR 23 2008/

TONIGHT THROUGH TUESDAY...AN UPPER LEVEL RIDGE CENTERED OVER THE CWA
WILL MOVE EASTWARD OVERNIGHT AS A BROAD AND SHALLOW UPPER LEVEL
TROUGH PUSHES IN BEHIND IT. PRECIP IS STARTING TO GET GOING ALONG
THE DIVIDE AND WILL CROSS OVER THIS EVENING. CURRENT WINTER WEATHER
HIGHLIGHTS FOR THE ROCKY MOUNTAIN FRONT SEEM TO BE ON TRACK AND WILL
LEAVE THEM AS THEY ARE. EXPECT SCATTERED SNOW OVER THE PLAINS
OVERNIGHT BUT BY MORNING GUSTY DOWNSLOPE WINDS WILL DEVELOP AND DRY
THINGS OUT. WINDS ALOFT HAVE INCREASED QUITE A BIT ON THE MOST
RECENT MODEL RUNS AND IT LOOKS FAVORABLE FOR THEM TO MIX DOWN TO THE
SURFACE. WILL ISSUE A HIGH WIND WATCH FOR EASTERN GLACIER...EASTERN
PONDERA...TOOLE AND LIBERTY COUNTIES FOR MONDAY. SNOW WILL MOVE DOWN
INTO THE SOUTHWEST MOUNTAINS BY MONDAY MORNING. BY MONDAY NIGHT
RIDGING WILL REDEVELOP WEST OF THE ROCKIES SO WILL SEE WINDS
DIMINISHING AND PRECIPITATION TAPERING OFF INTO TUESDAY. THOMSON

TUESDAY NIGHT THROUGH FRIDAY NIGHT...THE LONG TERM FORECAST PERIOD
WILL BE CHARACTERIZED BY AN ACTIVE AND UNSETTLED UPPER LEVEL
PATTERN. THE FIRST AND MOST CONCERNING FEATURE DURING THIS TIME WILL
BE THE PACIFIC STORM SYSTEM ANTICIPATED IN THE REGION BEGINNING
EARLY WEDNESDAY...WITH IMPRESSIVE AMOUNTS OF FORCING AND MOISTURE
OVER SOUTHWEST MONTANA. NO HIGHLIGHTS HAVE BEEN ISSUED FOR WEDNESDAY
THUS FAR...HOWEVER QPF AND SNOW AMOUNTS WILL NEED TO BE REVISITED
LATER. CURRENTLY...THERE IS POOR CONSENSUS AMONG GUIDANCE CONCERNING
THE PLACEMENT AND AMOUNT OF MOISTURE AVAILABLE DURING THIS PERIOD OF
TIME. THE LATEST QPF AND FORECAST SNOW ACCUMULATIONS ARE BASED ON
THE GFS...WHICH ALSO RANKS HIGHEST IN MOISTURE RELATIVE TO THE
OTHER GUIDANCES. THIS STORM APPEARS TO BE MOST PRONOUNCED DURING
WEDNESDAY...HOWEVER A LOW PRESSURE CIRCULATION IS EXPECTED TO
DEVELOP ALONG THE MONTANA AND ALBERTA BORDER BY EARLY THURSDAY. THIS
CLOSED LOW WILL LIKELY KEEP A CHANCE OF SNOW OVER THE CONTINENTAL
DIVIDE AND SOUTHWEST MOUNTAINS THURSDAY THRU EARLY FRIDAY. A MOBILE
UPPER LEVEL RIDGE OF HIGH PRESSURE IS EVIDENT OVER THE REGION BY
FRIDAY...HOWEVER ENSEMBLE MEMBERS SUGGEST LOW PATTERN CONFIDENCE.
HENCE...CHANCES OF MOUNTAIN SNOW ACROSS THE FORECAST AREA REMAIN IN
THE FORECAST FOR FRIDAY AND FRIDAY EVENING. TEMPERATURES ARE
EXPECTED TO BE NEAR OR SLIGHTLY BELOW THE SEASONAL AVERAGE DURING
THE ENTIRE EXTENDED FORECAST PERIOD AS WELL. ZUMPFE

SATURDAY AND SUNDAY...AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER
THE PACIFIC NORTHWEST...IS PROGGED TO BUILD INTO MONTANA DURING
THIS PERIOD. ENSEMBLES ARE IN PRETTY GOOD AGREEMENT WITH THE
UPPER LEVEL RIDGE. THUS...WILL GO FOR MOSTLY DRY OVER THE PLAINS
AND VALLEYS WITH ISOLATED/SCATTERED SNOW SHOWERS OVER THE
MOUNTAINS. TEMPERATURES WILL BE SLIGHTLY ABOVE SEASONAL
AVERAGE...ESPECIALLY ON SUNDAY. WILLIAMSON DC

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  35  43  21  43 /  30  10  10  10
CTB  29  39  18  38 /  20  10  10  10
HLN  35  45  23  44 /  30  50  10  10
BZN  36  45  21  43 /  30  60  40  10
WEY  24  35  13  35 /  30  80  80  50
DLN  34  41  19  40 /  40  60  30  20
HVR  31  49  20  44 /  20  10  10  10
LWT  34  43  19  38 /  20  20  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
SNOW AND BLOWING SNOW ADVISORY UNTIL NOON MDT MONDAY FOR MTZ048.

HIGH WIND WARNING FROM 2 AM TO 6 PM MDT MONDAY FOR MTZ010-
044>046.

WINTER STORM WARNING UNTIL NOON MDT MONDAY FOR MTZ009.

&&

SHORT TERM...MPJ/THOMSON
LONG TERM...ZUMPFE/WILLIAMSON DC
AVIATION...HOENISCH

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 23, 2:43 PM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
243 PM MDT SUN MAR 23 2008

MTZ009-242045-
NORTHERN ROCKY MOUNTAIN FRONT-
243 PM MDT SUN MAR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A PACIFIC SYSTEM WILL MOVE THROUGH THE NORTHERN ROCKIES TONIGHT
BRINGING GUSTY WINDS AND ACCUMULATING SNOWFALL...MAINLY TO THE
MOUNTAINS AS WELL AS MARIAS PASS. IN ADDITION TO SNOW...STRONG
WINDS WILL CREATE BLOWING SNOW AND REDUCED VISIBILITIES ACROSS THE
NORTHERN ROCKY MOUNTAIN FRONT. A WINTER STORM WARNING IS IN EFFECT
FROM 6 PM MDT THIS EVENING FOR WIND GUSTS TO 65 MPH...SIGNIFICANT
BLOWING SNOW...AND ACCUMULATING SNOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINTER STORM WARNING REMAINS IN EFFECT FOR THE NORTHERN ROCKY
MOUNTAIN FRONT UNTIL NOON MDT MONDAY. TOTAL SNOW ACCUMULATIONS
THROUGH MONDAY MORNING OF 3 TO 6 INCHES ARE EXPECTED OVER THE
MOUNTAINS...WITH UNDER 2 INCHES OVER THE ADJACENT PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ048-242045-
SOUTHERN ROCKY MOUNTAIN FRONT-
243 PM MDT SUN MAR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A PACIFIC SYSTEM WILL MOVE THROUGH THE NORTHERN ROCKIES TONIGHT
BRINGING GUSTY WINDS AND ACCUMULATING SNOWFALL...MAINLY TO THE
MOUNTAINS. A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FOR THE
SOUTHERN ROCKY MOUNTAIN FRONT BEGINNING AT 6 PM MDT THIS EVENING
FOR WIND GUSTS TO 55 MPH...BLOWING SNOW...AND ACCUMULATING SNOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN
ROCKY MOUNTAIN FRONT UNTIL NOON MDT MONDAY. TOTAL SNOW ACCUMULATIONS
THROUGH MONDAY MORNING OF 3 TO 6 INCHES ARE EXPECTED OVER THE
MOUNTAINS...WITH UNDER 2 INCHES OVER THE ADJACENT PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010-044>046-242045-
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-
243 PM MDT SUN MAR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP EARLY MONDAY MORNING
AND CONTINUE THROUGH THE AFTERNOON. SUSTAINED SPEEDS OF 25 TO 40
MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE WINDS ARE EXPECTED TO
DIMINISH BY MONDAY EVENING. THEREFORE...A HIGH WIND WATCH HAS BEEN
ISSUED FOR MONDAY MORNING AND AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011>014-047-049>051-054-242045-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
243 PM MDT SUN MAR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR THIS
AFTERNOON AND EVENING IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG JET STREAM WILL MOVE OVER THE AREA ON MONDAY WITH A COLD
FRONT MOVING THROUGH THE AREA. A STRONG PRESSURE GRADIENT WILL
DEVELOP BRINGING THE POTENTIAL FOR STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-053-055-242045-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN-
243 PM MDT SUN MAR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR THIS
AFTERNOON AND TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SERIES OF WEATHER DISTURBANCES WILL MOVE ACROSS THE REGION FROM
WEDNESDAY THROUGH THURSDAY NIGHT...BRINGING THE THREAT FOR
ACCUMULATING SNOW...ESPECIALLY OVER THE MOUNTAINS. THE GREATEST
CHANCE FOR ACCUMULATING SNOW WILL OCCUR ON WEDNESDAY. THERE STILL
EXISTS UNCERTAINTY WITH REGARD TO THE TIMING AND STRENGTH OF THESE
DISTURBANCES...AND WINTER WEATHER HIGHLIGHTS MAY BECOME NECESSARY
FOR THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 12:22 PM MDTRed Flag WarningTFXBlaine, Cascade, Chouteau, Fergus, Glacier, Hill and 8 more9 hr

Nearby

High Wind Warnings in Montana, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.